Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TMB

Redness

I've been on the regimen for over 7 months now --- I have mostly clear skin except for a spot now and then.... the redness will not go away. It's driving me crazy. I've tried different lotions and they'll work for a week or so and then the redness comes back, goes away, comes back, etc. Grrrrrrrrrrrrrrrrrrrrrrrrrrr - does it ever go away???

Share this post


Link to post
Share on other sites

i noticed redness when i first started and was using the original moisturizer from acne.org. i then started using aveeno's sunscreen moisturizer for the face with spf 15 and noticed less redness. i now use the new acne.org moisturizer and notice no redness. try using something with a sunscreen, it could be the bp (and aha if you use it) making you more sensitive to the sun. maybe try scaling back a tiny bit on the bp and/or aha?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×